# SDR FDEA200909153301

- Difficulty date: September 15, 2009
- Submitted: September 15, 2009
- Operation: Air carrier
- Aircraft: N582FE
- Make and model: Doug MD-11F
- Aircraft serial: 48420
- Aircraft time: 62,005 hours, 13,577 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Pressure Switch
- Condition: Failed
- Location: Oil Filter
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF RUN APPROX 50KTS HAD A NR 3 ENG LEVEL 2  "ENG OIL FILTER".  
REJECTED TAKEOFF AND COMPLIED WITH  QRH.  REMOVED AND REPLACED THE OIL FILTER DIFFERENTIAL PRESSURE SWITCH.
